1ST-PASSAGE TIMES FOR NON-MARKOVIAN PROCESSES

被引:47
作者
MASOLIVER, J
LINDENBERG, K
WEST, BJ
机构
[1] UNIV CALIF SAN DIEGO,LA JOLLA,CA 92093
[2] LA JOLLA INST,CTR STUDIES NONLINEAR DYNAM,LA JOLLA,CA 92038
来源
PHYSICAL REVIEW A | 1986年 / 33卷 / 03期
关键词
D O I
10.1103/PhysRevA.33.2177
中图分类号
O43 [光学];
学科分类号
070207 ; 0803 ;
摘要
引用
收藏
页码:2177 / 2180
页数:4
相关论文
共 5 条
[1]  
COX DR, 1965, THEORY STOCHASTIC PR, P340
[2]   1ST-PASSAGE TIME PROBLEMS FOR NON-MARKOVIAN PROCESSES [J].
HANGGI, P ;
TALKNER, P .
PHYSICAL REVIEW A, 1985, 32 (03) :1934-1937
[3]   ANALYTIC THEORY OF EXTREMA .1. ASYMPTOTIC THEORY FOR FOKKER-PLANCK PROCESSES [J].
LINDENBERG, K ;
SESHADRI, V .
JOURNAL OF CHEMICAL PHYSICS, 1979, 71 (10) :4075-4084
[4]   EXIT PROBLEM FOR RANDOMLY PERTURBED DYNAMICAL-SYSTEMS [J].
MATKOWSKY, BJ ;
SCHUSS, Z .
SIAM JOURNAL ON APPLIED MATHEMATICS, 1977, 33 (02) :365-382
[5]  
PAPOULIS A, 1984, PROBABILITY RANDOM V, P365